Menu

Purging after the use of Avene triacneal?

0

Hello everybody! Well, I started using Avene triacneal on your recommendation @acnemantra and I must say…it is a very good product! Although I have been using it for only a little over a week its good. It does not sting or irritate my face. For the first 4-5 days it did not break me out and it did reduce the intensity of the existing pimples. It compresses them without bringing them to a head. That’s very good in my books! However, on the 6th day or so I did notice a couple of new breakouts. And they are increasing. I didn’t really see anyone mention purging after the use of the Avene Triacneal. So i just want to know is this normal? Thanks again! 🙂

1 Answer

0

Hi Nita, you could try reducing the frequency of use to twice a week until the pimples calm down. Or better, stop using it altogether until the skin calms down. This could be an initial purge, or it could simply be irritation pimples from daily use. Also see this Regimen Troubleshooting Guide for additional tips.

AM
3,051

Your Answer

Category: Tags: asked May 8

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"